Citation: scaredshitless. "Sent Me to the ER: An Experience with Methylone (exp104753)". Erowid.org. Sep 13, 2018. erowid.org/exp/104753
I was up at my cabin recording music. I had some MJ and some methylone and some oxycodone.
I took some oxycodone (only half a pill... nothing major at all) and smoked some weed. I then busted open the Methylone and started dabbing it. I am experienced with many chemicals and have a good idea of tolerance and 'over-doing it.'
About 1 hour after I took the last bit of Methylone, I was sitting at my desk and suddenly, out of nowhere, had a sensation of dying. I was in extreme panic and felt like my heart was gunna explode and my brain started tingling. I felt for sure that I was going to die.
I went to the ER with extreme high blood pressure and elevated heart rate. I was given IV fluids and all my bloodwork was normal. I stayed for 3 hours and they let me go home.
It is now day 3 and I feel no different. I feel like I am still dealing with major issues affecting my life in hardcore ways.
I feel like I am still dealing with major issues affecting my life in hardcore ways.
It still feels like the Methylone is in my body -- my gut, heart and brain -- and I am constantly dealing with fatigue, dizziness, brain tingling and overall weakness.
It is by 10000000000 miles the most insane, toxic and terrifying experience of my life. I am not sure why I feel so incredibly sick from this stuff, but I do... 100%.
I hope to get back to normal hopefully...
[Reported Dose: "Not sure 1g"]
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.